Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Frequent constipation, gas, stomach aches, headache, shivering. What could this be?

This is about my mother. She tends to have constipation once every two or three months. She currently is constipated, has gas, stomach aches, dizzyness, a headache, and is extremely cold. She is shivering a lot, and keeps on complaining that she is cold. We have the heat on, and she is covered in a huge, warm comforter. How serious is this? Any ideas on what it is? What should I do?
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Headaches, dizziness, cold can be caused by thyroid disease as well as constipations. However it can be a result of low hemoglobin level. Anemia associated with constipations and stomach aches should always be considered with possible colon cancer. Especially if she is 50 or older.
She should have abdominal ultrasound, blood work, thyroid tests and colonoscopy performed.

Hope this will help.
Answered: Sun, 17 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor